# SDR WTAA970141

- Difficulty date: July 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 796
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: SZ670031
- Condition: Failed
- Location: Aft Fuselage
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MCE - SMOKE REPORTED IN CABIN ON APPROACH TO STATION.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE DETERMINED FREON SYSTEM TO BE SOURCE OF SMOKE.  DEFERRED FREON UNIT PER MEL 21-13.  AIRCRAFT RETURN TO SERVICE.  MAINTENANCE SUBSEQUENTLY CLEARED BY REPLACING EVAPORATOR FAN.  OPERATIONAL CHECKS SATISFACTORY.  (M)
